# SDR C2XAOOBT090

- Difficulty date: November 16, 2000
- Submitted: December 14, 2000
- Operation: Air carrier
- Aircraft: N14832
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 187
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Airstair
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EWR-A/C IN MAINTENANCE. FOUND EMERGENCY LIGHT ON STAIRS IS INOPERATIVE. MAINTENANCE OPERATIONALLY CHECKED EMERGENCY LIGHT ON STAIRS GOOD. A/C RETURNED TO SERVICE.
